A lattice of homomorphs
Rendiconti del Seminario Matematico della Università di Padova (1993)
- Volume: 90, page 39-43
- ISSN: 0041-8994
Access Full Article
topHow to cite
topReferences
top- [1] K. Doerk, Über Homomorph endlicher auflösbarer Gruppen, J. Algebra, 30 (1974), pp. 12-30. Zbl0346.20012MR360808
- [2] K. Doerk - T.O. Hawkes, Finite Soluble Groups, Walter de Gruyter, Berlin, New York (1992). Zbl0753.20001MR1169099
- [3] P. Förster, Charakterisierungen einiger Schunckklassen endlicher aufösbarer Gruppen III, J. Algebra, 62 (1980), pp. 124-153. Zbl0439.20011MR561121
- [4] P. Förster, Über die iterierten Definitionsbereiche von Homomorphen endlicher auflöbarer Gruppen, Arch. Math., 35 (1980), pp. 27-41. Zbl0436.20010MR578014
- [5] T. Hawkes, The family of Schunck classes as a lattice, J. Algebra, 39 (1976), pp. 527-550. Zbl0351.20017MR407134
- [6] P. Jiménez-Seral, Homomorphs with relative Schunck classes, Communication in Algebra, 19, no. 10 (1991), pp. 2687-2707. Zbl0731.20014MR1129537